PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 111-117
Tytuł artykułu

The cobondage number of a graph

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A set D of vertices in a graph G = (V,E) is a dominating set of G if every vertex in V-D is adjacent to some vertex in D. The domination number γ(G) of G is the minimum cardinality of a dominating set. We define the cobondage number $b_c(G)$ of G to be the minimum cardinality among the sets of edges X ⊆ P₂(V) - E, where P₂(V) = {X ⊆ V:|X| = 2} such that γ(G+X) < γ(G). In this paper, the exact values of b_c(G) for some standard graphs are found and some bounds are obtained. Also, a Nordhaus-Gaddum type result is established.
Słowa kluczowe
Wydawca
Rocznik
Tom
16
Numer
2
Strony
111-117
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-01-18
poprawiono
1996-09-25
Twórcy
autor
  • Department of Mathematics, Gulbarga University, Gulbarga-585 106, India
autor
  • Department of Mathematics, Gulbarga University, Gulbarga-585 106, India
Bibliografia
  • [1] E.J. Cockayne and S.T. Hedetniemi, Domination of undirected graphs - A survey, In: Theory and Applications of Graphs (Lecture Notes in Math. 642, Spring-Verlag, 1978) 141-147.
  • [2] J.F. Fink, M.S. Jakobson, L.F. Kinch and J. Roberts, The bondage number of a graph, Discrete Math. 86 (1990) 47-57, doi: 10.1016/0012-365X(90)90348-L.
  • [3] F. Harary, Graph Theory (Addison-Wesley, Reading Mass., 1969).
  • [4] E.A. Nordhaus and J.W. Gaddum, On complementary graphs, Amer. Math. Monthly 63 (1956) 175-177, doi: 10.2307/2306658.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1026
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.